MathSciNet Relay Station
MathSciNet bibliographic data
MR2243880 (2008e:60239) 60J35 (60H20 60J80 60K37)
Dawson, D. A.; Li, Zenghu Skew convolution semigroups and affine Markov processes. Ann. Probab. 34 (2006), no. 3, 1103–1142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement